MathSciNet Relay Station
MathSciNet bibliographic data
MR1614965 58D99 (57N65 58F05)
Hausmann, J.-C.; Knutson, A. The cohomology ring of polygon spaces. Ann. Inst. Fourier (Grenoble) 48 (1998), no. 1, 281–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement